# SDR 95ZZZX3632

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Condition: Shaft Mismfg
- Location: Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FACTORY NEW WHEEL SPLINED ADAPTER SHAFT PILOT MEASURES 0.566 INCH WHICH IS APPROXIMATELY 0.010 INCH LARGER THAN MAXIMUM.  WHEEL RETURNED TO ALLISON.
